# SDR SWAA2022021463529

- Difficulty date: January 23, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED AT FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. ; / [01] RH PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER TANK AT STA 663 WAS REPLACED ON W/O TTG8Q00AC3TV FROM RBL 6 (INBD EOP) TO RBL 65 (OTBD EOP) SPLICED AT RBL 30 IAW SRM 57-10-10-2R-5; [02] VERIFIED STEP 1 IS COMPLETE; [03] VERIFIED STEPS 1;2 C/W
